# SDR DALA2023090507188

- Difficulty date: September 2, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 53,024 hours, 36,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORTS STA Y=218 (1 EA) BTW STA X=-10/13, STA Y=200 (3 EA) BTW STA X=-9/-46, X=-5/5, X= 9/13, STA Y=196 (1 EA) BTW STA X=16/43, STA Y=180 (2 EA) BTW STA X=13/38, X=-9/-44, STA X=-45 (1 EA) BTW STA Y=160/200, STA X= 15 (2 EA) BTW STA Y=197/200, Y=200/256, STA X=44 (1 EA) BTW STA Y=161/204 AT PAX CABIN (W1). SUMMARY OF NRC 00315: CORROSION LEVEL 2. FLOOR SUPPORTS STA Y=218 BTW STA X=-10/13, STA Y=200 BTW STA X=-9/-46, X=-5 /5, X=9/13, STA Y=196 BTW STA X=16/43, STA Y=180 BTW STA X=13/38, X=-9/-44, STA X=-45 BTW STA Y=160/200, STA X=15 BTW STA Y=197/200, Y=200/256, STA X=44 BTW STA Y=161/204 AT PAX CABIN WERE REPLACED AND INSTALLED PER DWG 9936534 REV BW, B717-200 SRM 51-41-05-0G, AND 51-41- 02-0G. (LP #2948937)
